# SDR DXTA200601465

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 10,121 hours, 8,174 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: D

## Discrepancy

ENGINES STARTED NORMALLY, DURING SPEED BRAKE RETRACTION TEST THE LEFT ENGINE FLAMED OUT, TAXIED BACK TO FBO.  RERIGGED LT ENGINE THROTTLE IAW CE560 MM 76-11-00.  OPS CHECK GOOD.
